Panadol Extra Advance Tablets - 14 Tablets combat the pain of headaches, toothaches, backaches, migraines, sore throats, period pain, and rheumatic pain, working faster than standard paracetamol and caffeine tablets.
These pain relief tablets also relieve some symptoms of colds & flu and, because paracetamol is an antipyretic, they also reduce fevers and high temperatures, helping you to feel better.
Please read the instructions on both the inside and the outside of the packaging carefully before using the product.
Adults and children aged 12 years and over should swallow 2 tablets every 4 hours as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years old.
Avoid too much caffeine in drinks like coffee and tea. High caffeine intake can cause difficulty sleeping, shaking, and an uncomfortable feeling in the chest.
Ask your doctor before you take this medicine if you have liver or kidney disease, including alcoholic liver disease.
Panadol Extra Advance Tablets - 14 Tablets should not be taken with any other paracetamol-containing product. In the event of an overdose, seek medical attention immediately, even if you feel well.
CONTAINS PARACETAMOL: Do not take with any other product that contains paracetamol. If you do take too much, seek immediate medical advice <strong>even if you feel well</strong> as there is a risk of delayed, serious liver damage.
|This product has no reviews yet.|
Regular Price: £4.39
Special Price £4.17